# SDR CA150302001

- Difficulty date: February 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,601 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNING ODOR, FWD GALLEY ON APPROACH.  MOC HAS TAKEN ACFT OFFLINE DUE TO HISTORY.  FOUND DUCT TO SKIN EXCHANGER ISOLATION VALVE 24HQ DISCONNECTED.  DUCT RE-POSITIONED & SECURED IN PLACE IAW AMM 21-26-42.  SYS SERVICEABLE.
